are you by any chance taking topamax??? i know it can make certain foods taste acidic, i took it for awhile for headaches, and i couldnt drink soda, or orange juice, any carbonated or acidic foods were just awful
If this goes on for another day or two, contact your doctor AND your dentist. The most likely cause of strange tastes is an infection somewhere in your mouth, nose, or throat. Also, if you started taking vitamins or any other new medication, that could be doing it. If it's not a prescription, stop taking it; if it's a prescription, call the doctor.
The last four days i have been experiencing bitter tasting food. I can't even eat McDonald's any more because every thing tasted so bitter to me. I first discovered it while eating a sweet apple. at first i thought it was just me but i licked the apple and fund it to be bitter. i washed the apple in cold water and the bitter taste went away. the problem with this is that you can not wash fries in cold or warm water or even a hamburger. what is wrong with me? is there something wrong with me? i am thinking that since i started to detox my system that it cleared my tastebuds and now i can taste the chemicals that are being use to help these foods grow or even keep them from being spoiled. That's not a good sign for me because that keeps me from getting the calories and nutrition i need. yes it is that bad.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkTeams, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.